HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Riemann-Hurwitz formula for Morita-Mumford classes and surface symmetries

Files in This Item:
pre407.pdf539.02 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83553

Title: Riemann-Hurwitz formula for Morita-Mumford classes and surface symmetries
Authors: Kawazumi, N. Browse this author
Uemura, T. Browse this author
Issue Date: 1-Apr-1998
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 407
Start Page: 1
End Page: 9
Abstract: Let a finite group G act on a compact Riemann surface C in a faithful and orientation preserving way. Then we describe the Morita-Mumford classes en (Ca) E H2n (G;Z) of the homotopy quotient (or the Borel construction) Ca of the action in terms of fixed-point data. This fixed-point formula is deduced from a higher analogue of the classical Riemann-Hurwitz formula based on computations of Miller [Mi] and Morita [Mo].
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69157
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University